# SDR 2006UALA02346

- Difficulty date: December 9, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N198UA
- Make and model: Boeing 747422
- Aircraft serial: 28716
- Aircraft time: 38,276 hours, 4,716 cycles
- Engine: Pwa PW4056
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Damaged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR WILL NOT CLOSE ELECTRICALLY OR MANUAL.  FOUND BOTH FWD AND AFT PULL IN HOOK PUSH RODS SHEARED AND FWD T-STIFFENER, WEB AND WEB DOUBLER DAMAGED WHERE PUSH ROD GOES THROUGH IT.  REMOVED DAMAGED "T" ANGLE, WEB, AND PUSHRODS.  MANUFACTURED AND INSTALLED REPLACEMENT T-CHORD.   NEW PUSHRODS INSTALLED.  DOOR LINER REINSTALLED.  CARGO DOOR NOW OPERATES CORRECTLY IN BOTH MODES.
